From New Cambria, Missouri, USA:
When I started to take my insulin shots, the injection site bleeds after I have finished. Should this be happening?
Occasionally when an insulin shot is given, a small blood vessel in the skin is hit with the needle. This can cause some minor bleeding and a resulting bruise. This should have no dramatic effect on the insulin given so it is not necessary to repeat the dose. This will occasionally happen even in the best of circumstances and is normal.
Original posting 13 Mar 2002
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.